Alert archive / Wisconsin / River Flood Warnings in 2015
River Flood Warning 5, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Dec 13, 2015, 10:43 AM CST for Wood County, Wisconsin. It took effect at Dec 14, 2015, 8:37 PM CST. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 13, 2015, 10:43 AM CST (16:43 UTC)
- In effect from
- Dec 14, 2015, 8:37 PM CST
- Expired
- Dec 16, 2015, 6:37 PM CST
- In force
- 46 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wood County, WI
The radar
The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River (WI) at Babcock (BBCW3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
824 WGUS43 KGRB 131643 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 1043 AM CST SUN DEC 13 2015 ...The National Weather Service in Green Bay has issued a flood warning for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC141-140743- /O.NEW.KGRB.FL.W.0005.151215T0237Z-151216T1912Z/ /BBCW3.1.ER.151215T0237Z.151215T1200Z.151216T0112Z.NO/ 1043 AM CST SUN DEC 13 2015 The National Weather Service in Green Bay has issued a * Flood Warning For the Yellow River at Babcock. * at 9:30 AM Sunday the stage was 3.3 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by tomorrow evening and continue to rise to near 13.5 feet by Tuesday morning. The river will fall below flood stage by Tuesday evening. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
9 follow-up statements
960 WGUS83 KGRB 140431 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1031 PM CST SUN DEC 13 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-141931- /O.CON.KGRB.FL.W.0005.151215T0840Z-151217T0043Z/ /BBCW3.1.ER.151215T0840Z.151215T1800Z.151216T0643Z.NO/ 1031 PM CST SUN DEC 13 2015 The Flood Warning continues for The Yellow River at Babcock. * from late Monday night to Wednesday evening...Or until the warning is cancelled. * At 9:30 PM Sunday the stage was 4.2 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by early Tuesday morning and continue to rise to near 14.5 feet by Tuesday early afternoon. The river will fall below flood stage by early Wednesday morning. * At 14.0 feet...Widespread flooding is occurring in wooded lowland and agricultural areas. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
756 WGUS83 KGRB 141729 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1129 AM CST MON DEC 14 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-150829- /O.EXT.KGRB.FL.W.0005.151215T0655Z-151217T0146Z/ /BBCW3.1.ER.151215T0655Z.151215T1800Z.151216T0746Z.NO/ 1129 AM CST MON DEC 14 2015 The Flood Warning continues for The Yellow River at Babcock. * from late tonight to Wednesday evening...Or until the warning is cancelled. * At 10:30 AM Monday the stage was 6.6 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by after midnight tomorrow and continue to rise to near 14.5 feet by tomorrow early afternoon. The river will fall below flood stage by early Wednesday morning. * At 14.0 feet...Widespread flooding is occurring in wooded lowland and agricultural areas. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
492 WGUS83 KGRB 150445 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1045 PM CST MON DEC 14 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-151945- /O.EXT.KGRB.FL.W.0005.151215T0503Z-151217T0216Z/ /BBCW3.1.ER.151215T0503Z.151215T1800Z.151216T0816Z.NO/ 1045 PM CST MON DEC 14 2015 The Flood Warning continues for The Yellow River at Babcock. * until Wednesday evening...Or until the warning is cancelled. * At 9:30 PM Monday the stage was 11.3 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by tonight and continue to rise to near 15.0 feet by tomorrow early afternoon. The river will fall below flood stage by early Wednesday morning. * At 15.6 feet...Floodwaters are near a couple of homes in the Babcock area near Highway 173. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
055 WGUS83 KGRB 151619 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1019 AM CST TUE DEC 15 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-160719- /O.CON.KGRB.FL.W.0005.000000T0000Z-151217T0216Z/ /BBCW3.1.ER.151215T0506Z.151215T1800Z.151216T0816Z.NO/ 1019 AM CST TUE DEC 15 2015 The Flood Warning continues for The Yellow River at Babcock. * until Wednesday evening...Or until the warning is cancelled. * At 8:30 AM Tuesday the stage was 13.9 feet. The river is expected to crest between 14.0 and 15.0 feet during the afternoon of December 15th and then fall below flood stage by Wednesday afternoon...December 16th. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue rising to near 15.0 feet by this afternoon. The river will fall below flood stage after midnight tomorrow. * At 15.6 feet...Floodwaters are near a couple of homes in the Babcock area near Highway 173. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
918 WGUS83 KGRB 151814 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1214 PM CST TUE DEC 15 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-160914- /O.CON.KGRB.FL.W.0005.151215T1806Z-151216T2100Z/ /BBCW3.1.ER.151215T0506Z.151215T1615Z.151216T2100Z.NO/ 1214 PM CST TUE DEC 15 2015 The Flood Warning continues for The Yellow River at Babcock. * from this afternoon to Wednesday afternoon...Or until the warning is cancelled. * At 10:15 AM Tuesday the stage was 13.9 feet. The river will crest around 13.9 feet early this afternoon. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall below flood stage Wednesday afternoon. * At 14.0 feet...Widespread flooding is occurring in wooded lowland and agricultural areas. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
322 WGUS83 KGRB 160150 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 750 PM CST TUE DEC 15 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-161650- /O.EXT.KGRB.FL.W.0005.000000T0000Z-151217T0106Z/ /BBCW3.1.ER.151215T0506Z.151215T1615Z.151216T0706Z.NO/ 750 PM CST TUE DEC 15 2015 The Flood Warning continues for The Yellow River at Babcock. * until Wednesday evening...Or until the warning is cancelled. * At 6:30 PM Tuesday the stage was 13.4 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue to fall to below flood stage late tonight or early Wednesday morning then continue to fall through the end of the week. * At 14.0 feet...Widespread flooding is occurring in wooded lowland and agricultural areas. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
782 WGUS83 KGRB 160444 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1044 PM CST TUE DEC 15 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-161944- /O.CON.KGRB.FL.W.0005.000000T0000Z-151217T0106Z/ /BBCW3.1.ER.151215T0506Z.151215T1615Z.151216T0706Z.NO/ 1044 PM CST TUE DEC 15 2015 The Flood Warning continues for The Yellow River at Babcock. * until Wednesday evening...Or until the warning is cancelled. * At 9:30 PM Tuesday the stage was 13.3 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue to fall to below flood stage by after midnight tomorrow. * At 14.0 feet...Widespread flooding is occurring in wooded lowland and agricultural areas. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
601 WGUS83 KGRB 161448 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 848 AM CST WED DEC 16 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-170548- /O.EXT.KGRB.FL.W.0005.000000T0000Z-151217T0827Z/ /BBCW3.1.ER.151215T0506Z.151215T1615Z.151216T1427Z.NO/ 848 AM CST WED DEC 16 2015 The Flood Warning continues for The Yellow River at Babcock. * until late tonight...Or until the warning is cancelled. * At 7:30 AM Wednesday the stage was 12.4 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring. * Forecast...the river will continue to fall to below flood stage by this morning. * At 12.0 feet...Flooding is confined mainly to agricultural...wooded low land and marshes. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
644 WGUS83 KGRB 170037 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 637 PM CST WED DEC 16 2015 ...The flood warning is cancelled for the following rivers in upper Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-170107- /O.CAN.KGRB.FL.W.0005.000000T0000Z-151217T0827Z/ /BBCW3.1.ER.151215T0506Z.151215T1615Z.151216T1648Z.NO/ 637 PM CST WED DEC 16 2015 The Flood Warning is cancelled for The Yellow River at Babcock. * At 5:30 PM Wednesday the stage was 11.0 feet. * Flood stage is 12.0 feet. * Fell below flood stage at 10:48 AM Wednesday. * Forecast...the river will continue to fall to 6.2 feet by Friday morning. * At 12.0 feet...Flooding is confined mainly to agricultural...wooded low land and marshes. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Dec 13, 5:50 AM CST, 4 hours 53 minutes earlier.
Area forecast discussion, Dec 13, 5:50 AM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 550 AM CST SUN DEC 13 2015 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 444 AM CST SUN DEC 13 2015 RAIN AND ELEVATED THUNDERSTORMS WERE MOVING NORTH ACROSS WISCONSIN EARLY THIS MORNING AHEAD OF A WARM FRONT. THE FRONT WILL STALL OUT ACROSS OUR FORECAST AREA THIS AFTERNOON WHILE LOW PRESSURE APPROACHING FROM THE SOUTHWEST PRODUCES A LONG PERIOD OF OVERRUNNING RAINS. GULF MOISTURE IS STREAMING NORTHWARD AND MODELS FORECAST DEWPOINTS IN THE 50S OVER MUCH OF THE AREA ALONG WITH PRECIPITABLE WATER VALUES OVER AN INCH. THIS ADDS UP TO THE POSSIBILITY OF TWO TO THREE INCHES OF RAIN OVER A TWO DAY PERIOD AND THE POTENTIAL FOR FLOODING. ISSUED A FLOOD WATCH FOR ALL BUT NORTHCENTRAL WISCONSIN AS WE HAVE WET GROUND AND RIVER AND STREAMS ARE RELATIVELY HIGH AND ICE FREE FOR THIS TIME OF THE YEAR. WE MIGHT ALSO HAVE STREET AND BASEMENT FLOODING IN SOME AREAS. RECORD HIGH TEMPERATURES ARE POSSIBLE AGAIN TODAY...ESPECIALLY OVER THE SOUTHERN HALF OF THE FORECAST AREA. TEMPERATURES WILL REMAIN STEADY TONIGHT AND BE 30 TO 40 DEGREES ABOVE NORMAL FOR MID DECEMBER. A FEW RECORD HIGHS ARE POSSIBLE MONDAY THOUGH SOME SLIGHTLY COOLER AIR WILL BEGIN TO ARRIVE LATER IN THE DAY. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 444 AM CST SUN DEC 13 2015 AMPLIFIED MEAN FLOW TO CONT ACROSS THE CONUS THIS WEEK WITH THE ONE NOTICEABLE CHANGE OF MOVING AN UPR TROF FROM THE ROCKIES TO E-CNTRL NOAM. AS FAR AS SYSTEMS GO...INITIAL STORM TO BE PULLING AWAY INTO ERN CANADA MON NGT. A SECOND SYSTEM WL BE HOT ON THE HEELS OF THE INITIAL SYSTEM AND IMPACT NE WI TUE NGT INTO WED NGT. THE CURRENT TRACK TO OUR WEST WOULD KEEP THE DEFORMATION ZONE ACROSS THE UPR MS VALLEY...BUT THE POTENTIAL FOR A LIGHT ACCUMULATION OVER PARTS OF NE WI WL PROBABLY BE THE BIGGEST FCST CHALLENGE. COLDER...MORE SEASONABLE AIR MASS TO SETTLE OVER THE GREAT LAKES FOR LATE WEEK WITH TEMPERATURES FALLING TO MORE TYPICAL DECEMBER LEVELS. THE INITIAL SYSTEM IS FCST TO PULL NE INTO SE ONTARIO/SW QUEBEC MON NGT WITH PCPN GRADUALLY DIMINISHING OVER NE WI. PCPN TYPE SHOULD PRIMARILY BE RAIN DURING THE EVENING...BUT AS COLDER AIR GETS PULLED INTO THE REGION...EXPECT THE RAIN TO BECOME MIXED WITH SNOW OVER N-CNTRL WI AFTER MIDNGT. THERE IS ALSO A POSSIBILITY FOR THE PCPN TO TURN INTO PATCHY FREEZING DRIZZLE LATE AS FCST SOUNDINGS SHOW A DECREASE IN ICE ALOFT. MIN TEMPS ARE EXPECTED TO DROP INTO THE UPR 20S TO LWR 30S N-CNTRL...BUT HOLD IN THE MID TO UPR 30S NEAR LAKE MI. MODELS CONT TO INDICATE THE PASSAGE OF A WEAK SFC RDG AND AN UPR RDG AXIS ACROSS WI ON TUE AS THE NEXT SYSTEM ORGANIZES OVER THE CNTRL PLAINS. THERE MAY BE A FEW BREAKS IN THE CLOUD COVER...BUT WITH THE OVERALL WEAKNESS OF THE SFC RDG...STILL ANTICIPATE MOSTLY CLOUDY SKIES TO DOMINATE. TEMPS TO HAVE TAKEN A NOTICEABLE DROP COMPARED TO PREVIOUS DAYS WITH READINGS ONLY TO REACH THE MID 30S N-CNTRL...LWR 40S SOUTH. THIS NEXT SYSTEM IS PROGGED TO LIFT NEWD INTO THE MIDWEST/UPR MS VALLEY TUE NGT WITH PCPN CHCS EVENTUALLY REACHING NE WI...MAINLY AFTER MIDNGT. WHILE INITIAL QPF AMOUNTS WL BE LIGHT...PCPN TYPE IS A CONCERN ACROSS NRN AND CNTRL WI AS SFC TEMPS TO BE A COUPLE OF DEGS EITHER SIDE OF FREEZING. N-CNTRL WI WOULD APPEAR TO BE MAINLY LIGHT SNOW...ALTHO PATCHY FREEZING DRIZZLE OR SLEET COULD MIX IN AT TIMES. CNTRL/FAR NE WI MAY BE THE MOST TROUBLESOME WITH TEMPS AT THE SFC AND JUST ALOFT HOVERING AROUND FREEZING. POTENTIAL FOR ALL FOUR PCPN TYPES (RAIN/FREEZING RAIN/SLEET/SNOW) EXIST. DUE TO UNCERTAINTY WITHIN THE THERMAL PROFILES...PREFER A SIMPLY RAIN/SNOW MIX FOR NOW. E-CNTRL WI SHOULD MAINLY BE A COLD RAIN WITH BOTH SFC/TEMPS ALOFT ABOVE FREEZING. THE SFC LOW IS FCST TO CONT TRACKING NE TOWARD NE MN/WRN UPR MI ON WED...THEREBY KEEPING NE WI ON THE WARM SIDE OF THE SYSTEM. THIS SHOULD KEEP THE PCPN TYPE OVER THE FCST AREA MAINLY AS ALL RAIN...ALTHO PARTS OF N-CNTRL WI COULD SEE SOME SNOW EARLY WED MORNING UNTIL THE WARMER AIR CAN FILTER INTO THE NW PART OF THE STATE. MAX TEMPS WL RANGE FROM THE UPR 30S N-CNTRL...TO THE MID TO UPR 40S E-CNTRL WI. THE SYSTEM IS PROGGED TO LIFT NE INTO S-CNTRL ONTARIO WED NGT... BRINGING A CYCLONIC FLOW AND CAA ACROSS WI. EVENTUALLY...PCPN WL TRANSITION FROM RAIN TO SNOW FROM WEST TO EAST WITH THE PCPN POSSIBLY ENDING AS DRIZZLE OR FREEZING DRIZZLE AS ICE ALOFT AGAIN DIMINISHES. A WEAK CYCLONIC FLOW LINGERS OVER WI THRU THU WITH SOME MODELS SHOWING A WEAK SFC TROF TO APPROACH THE FCST AREA THU AFTERNOON. ANTICIPATE ONLY A SMALL CHC OF LIGHT SNOW OR FLURRIES OVER THE AREA WITH WINDS HAVING TOO MUCH OF A WESTERLY COMPONENT TO BRING LAKE EFFECT INTO THE PICTURE. MAX TEMPS WL TAKE ANOTHER NOTICEABLE DROP AS COLDER AIR CONTS TO FEED INTO THE REGION. READINGS ARE FCST TO ONLY REACH THE MID TO UPR 20S N-CNTRL...LWR TO MID 30S E-CNTRL WI. THIS SFC TROF...COMBINED WITH A MID-LEVEL SHRTWV TROF...MAY KICK OFF ADDITIONAL SMALL CHCS OF SNOW SHWRS OR FLURRIES ACROSS NE WI THU NGT. AS AN UPR RDG BUILDS OVER THE WRN CONUS ON FRI...THIS WOULD KEEP A NW FLOW ALOFT OVER THE GREAT LAKES. STILL CANNOT COMPLETELY RULE OUT A FEW SNOW SHWRS OR FLURRIES AT TIMES...BUT NOTHING OF CONSEQUENCE PER SNOW ACCUMULATIONS. MAX TEMPS BY FRI SHOULD BE CLOSE TO NORMAL FOR MID-DECEMBER WITH READINGS IN THE LWR TO MID 20S NORTH...MID TO UPR 20S SOUTH. IF YOU ADD A BLUSTERY WEST WIND AT 10 TO 20 MPH...WE COULD HAVE WIND CHILLS IN THE UPR SINGLE DIGITS AND TEENS. ANY LINGERING LIGHT SNOW/FLURRIES WL CONT TO AN END LATER FRI NGT AS A RDG OF HI PRES BUILDS ACROSS THE UPR MS VALLEY. THIS SFC RDG SHOULD MAKE IT INTO WI BY NEXT SAT AND FINALLY BRING A LITTLE SUNSHINE TO THE REGION. AIR MASS ALOFT DOES NOT CHANGE APPRECIABLY ON SAT...THUS MAX TEMPS SHOULD BE CLOSE TO THOSE SEEN ON FRI. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 550 AM CST SUN DEC 13 2015 IFR CONDITIONS EXPECTED TODAY AND TONIGHT ALONG WITH PERIODS OF RAIN. THUNDERSTORMS ARE POSSIBLE THROUGH MIDDAY TODAY SOUTH OF A WAUSAU TO DOOR COUNTY LINE. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY AFTERNOON FOR WIZ013-019>022-030-031- 035>040-045-048>050-073-074. && SHORT TERM.....RDM LONG TERM......KALLAS AVIATION.......RDM
Hazardous weather outlook, Dec 13, 8:55 AM CST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 855 AM CST SUN DEC 13 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141500- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 855 AM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF HEAVY RAIN WILL ARRIVE LATE TONIGHT INTO MONDAY MORNING. THIS ADDITIONAL RAINFALL COULD PRODUCE FLOODING OF SMALL STREAMS...BASEMENTS AND URBAN AREAS LATE TONIGHT INTO MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RIVERS AND STREAMS ARE EXPECTED TO SLOWLY RISE...WITH MINOR FLOODING POSSIBLE ON A FEW RIVERS LATE IN THE WORK WEEK. ANOTHER SYSTEM IS FORECAST TO AFFECT THE REGION TUESDAY NIGHT INTO WEDNESDAY. THIS SYSTEM IS FORECAST TO PASS TO OUR WEST... THUS THE BULK OF THE PRECIPITATION SHOULD FALL AS RAIN. HOWEVER...THERE IS A CHANCE OF A LIGHT SNOW ACCUMULATION OVER NORTH-CENTRAL WISCONSIN LATE TUESDAY NIGHT INTO WEDNESDAY MORNING BEFORE TEMPERATURES WARM ENOUGH TO CHANGE THE PRECIPITATION TO A MIX OF RAIN AND SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED BY THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-141500- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 855 AM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF DENSE FOG COULD POSE A HAZARD TO MARINERS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 3:35 AM CST | Flood Watch | GRB | Brown, Calumet, Door, Kewaunee, Langlade, Manitowoc and 11 more | 35 hr |
| Dec 13, 12:23 PM CST | Marine Dense Fog Advisory | GRB | 16 hr |
Nearby
River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.